Stability of a class of non-linear time-varying systems

Srinath, M. D. ; Thathachar, M. A. L. ; Ramapriyan, H. K. (1968) Stability of a class of non-linear time-varying systems International Journal of Control, 7 (2). pp. 117-132. ISSN 0020-7179

Full text not available from this repository.

Official URL:

Related URL:


It is shown that a criterion for the asymptotic stability-in-the-Iarge of systems containing a single time-varying non-linearity can be stated in the form of a frequency-domain inequality involving the product of a multiplier and the transfer function of the linear part. Several sub-classes of monotone increasing non-linearities are considered and it is observed that when the non-linearity has a restricted odd asymmetry and a suitably restricted rate of time-variation, the multiplier can have complex conjugate poles and zeros. The results obtained indicate that as more conditions are imposed on the non-linear function, either (1) a higher rate of time-variation can be allowed in a given sector containing the non-linearity, or (2) for a given tolerable rate of time-variation, the permissible sector for the non-linearity can be widened.

Item Type:Article
Source:Copyright of this article belongs to Taylor and Francis Group.
ID Code:51364
Deposited On:28 Jul 2011 11:53
Last Modified:28 Jul 2011 11:53

Repository Staff Only: item control page